# SDR IPXA2023093011200

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,224 hours, 19,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6055507
- Part serial: 48426
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABSORB FOUND L/H WING I/B FLAP I/B ATTACHMENT MOUNT UPPER BOLT HOLE CUT-OUT IS GOUGED, DURING IN-PROCESS INSTALL VERIFIED STEP 1 AND 2
